# SDR CA031208006

- Difficulty date: December 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,337 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 5275212133
- Condition: Bent
- Location: Te Flap Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT AFT LINK PART NUMBER 527.52.12.133 AT CENTER FLAP POSITION FOUND BENT. FLAP FAIRINGS WERE REMOVED AND ALL LINKAGES INSPECTED.  NO OTHER FAULTS FOUND. RT FLAP INSPECTED, NO FAULTS FOUND.  BOTH RT FLAP FLEX DRIVE CABLES INSPECTED, NO FAULTS FOUND. SUSPECT FOD ICE/SLUSH FROM RUNWAY FILLED FAIRING AND FROZE. WHEN FLAPS WERE SELECTED IT INTERFERED WITH AFT LINKAGE CAUSING IT TO BEND.
